The Effect Of Using Phenol Based Products On The Skin?

Illustration of The Effect Of Using Phenol Based Products On The Skin?
Illustration: The Effect Of Using Phenol Based Products On The Skin? hollywoodbeautysecrets.com

Hi doctor, I have to buy a product. Use it in a few days, after which the skin becomes peeling, sores on the hands and feet. Apparently, this material has phenol. Now my hands seem to be attached to the material, and feel sore. How to get rid of this object, doc, because I already went to the clinic, the doctor only gave me a broom for the wound but not the phenol that stuck to my palms and arms. Btw, I’m from malaysia. Please respond. thanks.

1 Answer:

Hello Lailatul,


Phenol is an organic chemical compound that has corrosive properties. At high concentrations of phenol it can cause skin burns and inhaled vapors can cause systemic organ disorders and death. At certain concentrations, phenol is used as an antiseptic, antipruritic (relieves itching), topical anesthetic (reduces pain in the area being smeared), and so on. In some skincare, phenol becomes one of the ingredients in a small concentration. Usually, we can find phenol in chemical peels or exfolliant products. However, in some people whose skin is more sensitive, it may cause irritation. The irritation symptoms caused by phenol on the skin are red, sore skin (appear later), peeling skin, and even some people will develop sores.


Phenol has the ability to penetrate the deeper layers of the skin. If it is still early in contact, immediately wash the affected area with running water as much and as long as possible (at least 15 minutes). Materials such as polyethylene glycol (PEG 300 or 400) and gycerin solutions can be used to help remove phenol from the skin (useful if given immediately after the event). Human skin has the ability to regenerate and heal wounds. Fibroblasts in the dermis form a new layer that utilizes collagen, fibrin, proteoglycas, and other components. Consumption of nutritious foods and contain high protein and vitamin C can help the healing process of wounds on the skin. Giving ingredients that provide a cooling effect, such as aloe vera, can reduce the burning sensation in the area affected by the burn (still can be used for degree 1 - like sunburn). Drink enough water. Stop using the skincare product that causes irritation. If the things above do not help, you can consult further with the nearest dermatologist.


Thus the explanation from me, may be useful.

: by

Related Question

The Impact Of Consuming Drugs For Parkinson’s Sufferers?

The Impact Of Consuming Drugs For Parkinson’s Sufferers?

(1 year ago)

I want to ask … My grandfather because he is old and senile recently has been known to take medication for Parkinson’s like heximer, madopar, sifrol, amlodipeng, propan...

Loss Of Consciousness In A Short Amount Of Time Or Time?

Loss Of Consciousness In A Short Amount Of Time Or Time?

(1 year ago)

Good morning, I want to ask you … I sometimes lose consciousness around 1 minute, which after waking up I don’t remember anything I did … what are the causes and ...

Pain In The Left Abdomen, Accompanied By Coughing And Runny Nose?

Pain In The Left Abdomen, Accompanied By Coughing And Runny Nose?

(1 year ago)

Excuse me, I want to ask, it’s been almost 2 weeks that my mother is experiencing pain in the left abdominal area. She was once consulted by the family doctor. She was only g...

Leave a Reply

Your email address will not be published. Required fields are marked *